# SDR AWXA960190

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812186
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3720 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND CORROSION ON INTERCOSTAL STA 986.5 - STA 1006, RBL 8 - RBL 17 AT NUTPLATE HOLES.  FABRICATED AND REPLACED INTERCOSTAL IAW SRM 51-10-02 AND SRM 51-40-02.  (X)
